# SDR HEEA083288

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206375007103
- Part serial: B3818A
- Condition: Inoperative
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR INOPERATIVE. REPAIRED.
